# SDR 2003F00615

- Difficulty date: June 7, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: 1N4005
- Condition: Broken
- Location: Air Distribution
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GDV - FLT 2578 - ON DESCENT TO THE STATION, HOT AIR AND SMOKE STARTED COMING OUT OF THE RIGHT BLEED, WITH THE RIGHT BLEED SHUTOFF AND DEFERRED. CREW FOLLOWED PROCEDURES AND LANDED AT THE NEXT STATION, WHICH WAS THE CLOSEST.  THE FLOW CONTROL VALVE WAS RECEIVING AN UNCOMMANDED OPEN SIGNAL, THE ENVIRONMENTAL AIR DUCTING GOT HOT, WHICH CAUSED SMOKE.  FOUND INTERMITTENT FAILURE DUE TO BROKEN WIRE ON A DIODE ON THE BLEED SWITCH.  THE DIODE WIRE HAD BROKEN AT THE CRIMP CONNECTOR, WHICH WOULD OPEN AND CLOSE THE CIRCUIT, CAUSING AND UNCOMMANDED BLEED VALVE OPENING.  THE DEFERRED RIGHT ACM WAS ALSO REPLACED AT THIS TIME.  (M)
